# SDR ASAA2015092613203

- Difficulty date: September 26, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 34,927 hours, 10,447 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ILLUMINATED ON LANDING ROLLOUT. SCRATCHPAD MESSAGE DISAPPEARED ON TAXI-IN.  IT REMAINED FOR LESS THAN A MINUTE.  NO PILOT ACTION.  ACFT GROUNDED. PERFORMED FIM 34-61, TASK 801, FMC BITE LT & RT SHOWS NO FAULTS.  ACFT OK FOR SERVICE.
